MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 14MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 14MM; KNEE TIBIAL INSERT
Model Number 1517-10-514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a cortisone injection to the left knee on (b)(6) 2020.On (b)(6) 2020 medical records note the patient presents with bilateral knee pain.Updated assessment noted left knee status post revision knee arthroplasty for loose component with a secondary history of pes anserine bursitis treated with a cortisone injection with good results.Doi: (b)(6) 2014.Dor: (b)(6) 2019 (tibia, femur and insert - captured in (b)(4)).Doe: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS RP INSRT SZ 5 14MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11444266
Report Number1818910-2021-04684
Device Sequence Number4711025
Product Code NJL
UDI-Device Identifier10603295055945
UDI-Public10603295055945
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number1517-10-514
Device Catalogue Number151710514
Device Lot Number8745622
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 14MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE MEDIAL DOME PAT 35MM; ATUN FEM SLV M/L 30MM FULL POR; ATUN TIB SLV M/L 29MM FULL POR; ATUNE REV RP TIB BASE SZ 4 CEM; DEPUY/CMW 2G; DEPUY/CMW 2G; DEPUY/CMW 2G; DEPUY/CMW 2G; ATTUNE CEMENTED STEM 14X30MM; ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 14MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE MEDIAL DOME PAT 35MM; ATUN FEM SLV M/L 30MM FULL POR; ATUN TIB SLV M/L 29MM FULL POR; ATUNE REV RP TIB BASE SZ 4 CEM; DEPUY/CMW 2G; DEPUY/CMW 2G; DEPUY/CMW 2G; DEPUY/CMW 2G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR